# SDR DALA2016110208168

- Difficulty date: September 7, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT SKIN CORRODED AT BS 927-6" BETWEEN S 27L AND S27R.  MAINTENANCE REPAIRED SKIN AT BS 927 -6" BETWEEN S 27L AND S27R IAW SRM 53-00-01 REPAIR 3.
